# SDR 20000517SH029

- Difficulty date: December 8, 1999
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Control Box
- Part number: 312299201
- Part serial: EM0005656
- Condition: Failed
- Location: Mgt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED NEW OUT-OF-BOX.  BOX WAS TRIMMED TO 111 C, BUT LATER FOUND OUT THAT PWC HAD ALREADY TRIMMED THE OVERHAULED ENGINE IN THE TEST CELL FOR ADDITIONAL 9 C THAT IS OPERATED WITH SB 28171.  REPLACED W ITH NEW UNIT, CORRECTED PROBLEM.  (X)
